# SDR CALA2014063091373

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,836 hours, 28,161 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT APU BLEED AIR INOPERATIVE ON GATE.  APU ELEC OK.  CYCLED BLEED SWITCH WITH NORMAL PRESS EACH TIME.  RAN PACK MAINTAINED 28 PSI.  TAXI CREW INDICATING NORMAL ENG STARTS IAW JRH 2-5-00
